# SDR QXEA9800235

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL NOTED IN THE COCKPIT, ALONG WITH A FLASH AND A POPPING SOUND BELOW THE FIRST OFFICER'S SMOKE MASK AREA.  REPAIRED THE SUPPLY WIRE TO THE NR 2 AC HYDRAULIC PUMP CONTROL RELAY 2MC2-142.  NO PARTS REPLACED.
